American Mathematical Monthly. Vol.119, No.1 (2012), 58-64
Suggested Citation
Parames Laosinchai, Bhinyo Panijpan A geometric interpretation of pascal's formula for sums of powers of integers. American Mathematical Monthly. Vol.119, No.1 (2012), 58-64. doi:10.4169/amer.math.monthly.119.01.058 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/14405
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
A geometric interpretation of pascal's formula for sums of powers of integers